Table of Contents Author Guidelines Submit a Manuscript
Journal of Mathematics
Volume 2013, Article ID 301319, 6 pages
http://dx.doi.org/10.1155/2013/301319
Research Article

Eigenvalue for Densely Defined Perturbations of Multivalued Maximal Monotone Operators in Reflexive Banach Spaces

Department of Public Health, Western Kentucky University, 1906 College Heights Boulevard, Bowling Green, KY 42104, USA

Received 7 November 2012; Accepted 8 January 2013

Academic Editor: Jen-Chih Yao

Copyright © 2013 Boubakari Ibrahimou. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Boubakari Ibrahimou, “Eigenvalue for Densely Defined Perturbations of Multivalued Maximal Monotone Operators in Reflexive Banach Spaces,” Journal of Mathematics, vol. 2013, Article ID 301319, 6 pages, 2013. https://doi.org/10.1155/2013/301319.